# SDR SWAA2025090393428

- Difficulty date: July 20, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN AROUND ACTUATOR AREA LEADING EDGE SLAT 5 AT RT WING.    PERFORMED PERMANENT REPAIR LOCATED LOWER SKIN AROUND ACTUATOR AREA LEADING EDGE SLAT 5 AT RT WING IAW SRM 57-42-01-2R-8 REPAIR 8.
